# SDR CALA9700636

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE NR 3 ENGINE EXPERIENCED COMPRESSOR STALLS WHILE ENROUTE.  THE AIRCRAFT WAS RETURNED TO LGW.  THE NR 3 ENGINE WAS REMOVED AND REPLACED.  THE ENGINE WAS RUN AND OPERATION CHECKED GOOD.  *S/D*  INSPECTION OF THE ENGINE FOUND THAT THE ENTIRE COMPRESSOR HAD SUFFERED EXTENSIVE DAMAGE.  IN ADDITION, ONE EACH STAGE 2 BOOSTER VANE HAD SUFFERED IMPACT DAMAGE.  METALLURGICAL ANALYSIS CONFIRMED FOREIGN OBJECT DAMAGE. COMPRESSOR SURGES WERE A RESULT OF EXTENSIVE DAMAGE TO THE COMPRESSOR.
